# SDR DXTA200501154

- Difficulty date: December 21, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 4,900 hours, 3,109 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Warning System
- Condition: Activated
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL FAIL CAS DURING CLIMBOUT.  COMPLIED WITH PITCH FEEL FUNCTIONAL & OPERATIONAL CHECK IAW CE750 M/M 27-30-00.  NO FAULTS NOTED.
